# SDR FDEA201010284191

- Difficulty date: October 28, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 440-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BS 440 TO BS 640 SEAT TRACK RBL 46 IS WORN/SCRATCH AND CORRODED IN   SEVERAL PLACES AS MARK.  BLENDED ARE IAW SRM 51-10-02,MAT ORIG ORIG .O70 MAT LOSS L=1.50",W=1",D=.026 OUT OF LIMITS IAW SRM 53-10-52 FIG 101 DETAIL III, REMOVED SEAT TRACK IAW SRM 51-40-02, FABRICATED NEW SEAT TRACK FROM MAT BAC 1520-792 BATCH 1904663 IAW SRM 53-00-52, LOCATED AND DEILLED NEW SEAT TRACK IAW SRM 51-40-05 AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR
